# SDR UALA2012011200270

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 82,357 hours, 13,234 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Restrictor
- Part number: 214T3436203
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR LEAK.  EXCESSIVE AIR NOISE ABOVE CROSS AISLE JUMP SEAT AFT OF FWD GALLEY.  INSPECTED DUCTING ABOVE CEILING, ALL CONNECTIONS LOOK GOOD AND FLOW IS GOOD.  FURTHER INSP FOUND AIRFLOW RESTRICTORS DETERIORATED AT THE PLENUM FOR THE OVERHEAD AIR OUTLET ABOVE THE FWD JUMP SEAT.  AIRFLOW AND NOISE IS HIGHER BUT NOT EXCESSIVE AND IS ACCEPTABLE.  PARTS NEEDED 214T3436-203 4EA.  REPLACED THE RESTRICTORS.  AIRFLOW IS ACCEPTABLE.
